ผู้วิจัย

Chalermwut Comemuang, Pairat Janngam

บทคัดย่อ

The purpose of this research propose is to hybrid algorithm to Newton-Raphson method and Bisection method to compute roots of nonlinear equations. Numerical experiments for various tests nonlinear equations confirm performance for the bracketing method or open method to be compared with.

บรรณานุกรม

[1] H. Homeier, A modified newton method for root finding with cubic convergence, Journal of computation and applied Mathematics. 157 (2003), 227-230. [2] C. Changbum, N. Beny, Certain improvements of newtons method with fourth-order convergence, Applied Mathematics and comutation. 215 (2009), 821-828. [3] G. Mahesh, G. Swapna, K. Venkateshwarlu, An iterative method for solving non-linear transcendental equations. 10 (2020), 1633-1642. [4] C. L. Sabharwal, Blended Root Finding Algorithm Outperforms Bisection and Regula Falsi Algorithms, Mathematics. 2019 (2019), 16 pages. [5] M. R. Kouider, Modified Bisection Algorithm for Multiple Roots of Nonlinear Equation With the R Software, SSRN. 2019 (2019), 3 pages. [6] M. R. M. Ali, M. I. Fakhri, N. Hayati, N. A. Ramli, I. Jusoh, The n-th section method: A modification of Bisection, Malaysian Journal of Fundamental and Applied Sciences., 13 (2017), 728–731. [7] S. Tanakan, A New Algorithm of Modified Bisection Method for Nonlinear Equation, Applied Mathematical Sciences. 123 (2013), 6107-6114. [8] J. Neamvonk, B. Phuenaree, A. Neamvonk, A new method for finding Root of Nonlinear Equations by using Nonlinear Regression, Asian Journal of Applied Sciences., 6 (2015), 818-822. [9] M. Hafiz, A new combined bracketing method for solving nonlinear equations, J. Math. Comput. Sci. 3 (2013), 87–93. [10] A. A. H. Altaee, H. K. Hoomod, K. A. Hussein, A New Approach to Find Roots of Nonlinear Equations by Hybrid Algorithm to Bisection and Newton-Raphson Algorithms, Iraqi Journal of Information Technology. 7 (2015), 75–82. [11] J. Kim, T. Noh, W. Oh, S. Park, An Improved Hybrid Algorithm to Bisection Method and Newton-Raphson Method, Applied Mathematical Sciences. 11 (2017), 2789–2797. [12] V. A. Patel, Numerical Analysis, Harcourt Brace College Publishers, Florida, 1994. [13] J. Naghipoor, S. A. Ahmadian, Ali R. Soheili, An Improved Regula Falsi Method for Finding Simple Zeros of Nonlinear Equations, Applied Mathematical Sciences., 2 (2008), 381–386. [14] Y. Zhu, X. Wu, A free-derivative iteration method of order three having convergence of both point and interval for nonlinear equations, Applied Mathematics and Computation. 137 (2003), 49-55.

หน่วยงานการอ้างอิง

journal of mathematical and computational science

ไฟล์แนบ

pdf 6182-14245-1-PB

ขนาดไฟล์ 162 KB | จำนวนดาวน์โหลด 65 ครั้ง

ความคิดเห็น